# SDR CALA2025021802357

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 34,532 hours, 12,738 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 90195002
- Part serial: 7269
- Condition: Faulted
- Location: Fire Detection
- Part time: 34,531 hours, 12,738 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 OVERHEAT INTERMIT PER FLIGHT CREW ENG 2 OVERHEAT LIGHT, FIRE HANDLE AND BELL WERE ACTIVATE INTERMITTANTLY DURING FLIGHT. NO OTHER INDICATIONS OF ACTUAL ENGINE FIRE VISUAL CHECK FROM FLIGHT ATTENDANTS DURING FLIGHT ALSO SHOWED NO ACTUAL FIRE. WHEN A/C ARRIVED VERIFIED ENG 2 WAS SET TO LOOP A ONLY PER MEL DDP SO MEL DDP WAS C/W. PERFORMED FIRE OVERHEAT TEST IN COCKPIT WITH ENG 2 LOOP A ONLY AND TEST OPERATED OK, OPERATED WITH DET SWITCH TO NORMAL AND TEST FAILED, OPERATED WITH ENG 2 LOOP B ONLY AND TEST FAILS. PERFORMED BITE OF ENG/APU DET MODULE REF FIM 26-10 TASK 801. ENG 2 LOOP B LOW DET RESISTANCE WITH NO OTHER FAULTS. REF ATTACHED PICS. REF FIM 26-10 TASK 810 FOR AND/OR 26-10 TASK 811 (LOOSE TERMINAL LUG FOUND ON RIGHT CORE FIRE DETECTOR. CORRECTION, RIGHT CORE LOOP B REF LOG PAGE 3891520 R&R FIRE/ OVERHEAT CONTROL MODULE AS PRECATUION REF AMM 26-10-01-000-801, FAULT STILL PRESENT PARTS USED:  PANEL, CONTROL, OFF 29-2615-9-0001 7269 ON 29-2615-9-0001 0260 PANEL, CONTROL,WIRING CHECK OF LOOP B SHOWED LOW RESISTANCE BETWEEN PIN 12 AND PIN 2, CONFIRMING LOOP B LOW RESISTANCE. CONT REISTANCE REVERTED BACK TO WITHIN LIMITS AFTER REMOVING, CLEANING, AND RESECURING TERMINAL B2 ON M1760 REF WDM 26-11-11-1. PERFORMED ENGINE FIRE OPS CHECK REF AMM 26-11-00. OPS CHECK PASSING, ALL FIRE HANDLES ILLUMINATE AND AURALLY WARN NORMALLY IN ALL LOOP POSITIONS. PERFORMED ENGINE AND APU FIRE DETECTION MODULE BITE CHECK REF AMM 26-10-01. NO FAULTS AT THIS TIME. OKAY
